Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19694
Title: The groups (l,m vertical bar n,k)
Authors: Edjvet, M
Thomas, RM
First Published: 13-Jan-1997
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 1997, 114 (2), pp. 175-208
DOI Link: 10.1016/0022-4049(95)00164-6
ISSN: 0022-4049
Links: http://hdl.handle.net/2381/19694
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.